Peixoto's Theorem for vector fields on S2 with impasse points
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/09/2013
|
Resumo |
The structural stability of vector fields with impasse regular curves on S2 is studied and a version of Peixoto's Theorem is established. Moreover a global analysis of normal forms of the constrained systems. A(x).ẋ=F(x),x∈R3,A∈M(3),F:R3→R3 in the Poincaré ball (i.e. in the compactification of R3 with the sphere S2 of the infinity) is made. © 2013 Elsevier Masson SAS. |
Formato |
691-704 |
Identificador |
http://dx.doi.org/10.1016/j.bulsci.2013.01.003 Bulletin des Sciences Mathematiques, v. 137, n. 6, p. 691-704, 2013. 0007-4497 http://hdl.handle.net/11449/76393 10.1016/j.bulsci.2013.01.003 WOS:000325732600001 2-s2.0-84884208785 |
Idioma(s) |
eng |
Relação |
Bulletin des Sciences Mathematiques |
Direitos |
closedAccess |
Palavras-Chave | #Constrained systems #Discontinuous vector fields #Regularization #Singular perturbation #Sliding vector fields #Vector fields |
Tipo |
info:eu-repo/semantics/article |